# SDR AALA202410085089

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 86,609 hours, 11,236 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: H316501A
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW BUNK DOORS GETTING STUCK CLOSED. LUBRICATED FA CREW BUNK DOOR LOCK ASSEMBLY OPS CHECK GOOD REF AMM 25-00-00.
